MathSciNet Relay Station
MathSciNet bibliographic data
MR2546585 57M27 (20F38 57R50)
Habiro, Kazuo; Massuyeau, Gwénaël Symplectic Jacobi diagrams and the Lie algebra of homology cylinders. J. Topol. 2 (2009), no. 3, 527–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement